Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

12 Publikationen

2001 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1617681
Elliptic equations for invariant measures on Riemannian manifolds: existence and regularity of solutions
Bogachev V, Röckner M, Wang F-Y (2001)
Comptes Rendus de l'Académie des Sciences - Series I - Mathematics 332(4): 333-338.
PUB | DOI | WoS
 
2001 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1615500
Gibbs states on loop lattices: existence and a priori estimates
Albeverio S, Kondratiev Y, Pasurek T, Röckner M (2001)
COMPTES RENDUS DE L ACADEMIE DES SCIENCES SERIE I-MATHEMATIQUE 333(11): 1005-1009.
PUB | DOI | WoS
 
1999 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1621467
Elliptic equations for infinite dimensional probability distributions and Lyapunov functions
Bogachev V, Röckner M (1999)
Comptes Rendus de l'Académie des Sciences - Series I - Mathematics 329(8): 705-710.
PUB | DOI | WoS
 
1999 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1622749
A-priori estimates and existence of Gibbs measures: a simplified proof
Albeverio S, Kondratiev Y, Röckner M, Tsikalenko TV (1999)
COMPTES RENDUS DE L ACADEMIE DES SCIENCES SERIE I-MATHEMATIQUE 328(11): 1049-1054.
PUB | DOI | WoS
 
1998 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1626293
A support property for infinite-dimensional interacting diffusion processes
Röckner M, Schmuland B (1998)
Comptes Rendus de l'Académie des Sciences - Series I - Mathematics 326(3): 359-364.
PUB | DOI | WoS
 
1997 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1627324
Uniqueness of Gibbs states on loop lattices
Albeverio S, Kondratiev Y, Röckner M, Tsikalenko TV (1997)
COMPTES RENDUS DE L ACADEMIE DES SCIENCES SERIE I-MATHEMATIQUE 324(12): 1401-1406.
PUB | DOI | WoS
 
1997 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1627329
Groupes proprement discontinus de transformations affines avec parties linéaires orthogonales
Abels H, Margulis GA, Soifer GA (1997)
Comptes rendus de l'Académie des sciences. Série 1, Mathématique 324(3): 253-258.
PUB | WoS
 
1996 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1639558
Dualizing rings and a characterization of finite representation type
Krause H (1996)
Comptes rendus de l'Académie des Sciences. Série 1, Mathématique 322(6): 507-510.
PUB | WoS
 
1996 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1628627
Differential geometry of Poisson spaces
Albeverio S, Kondratiev Y, Röckner M (1996)
COMPTES RENDUS DE L ACADEMIE DES SCIENCES SERIE I-MATHEMATIQUE 323(10): 1129-1134.
PUB | WoS
 
1996 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1628378
Canonical Dirichlet operator and distorted Brownian motion on Poisson spaces
Albeverio S, Kondratiev Y, Röckner M (1996)
COMPTES RENDUS DE L ACADEMIE DES SCIENCES SERIE I-MATHEMATIQUE 323(11): 1179-1184.
PUB | WoS
 
1991 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1649910
CAPACITIES ON WIENER SPACE - TIGHTNESS AND INVARIANCE
Albeverio S, FUKUSHIMA M, Hansen W, MA ZM, Röckner M (1991)
Comptes Rendus de l'Academie des Sciences. Series I, Mathematics 312(12): 931-935.
PUB | WoS
 
1981 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1661817
On the Congruence Subgroup Problem and the Metaplectic Problem for Classical-Groups of Rank >1
Bak A (1981)
Comptes Rendues de l' Académie des Sciences. Série 1, Science Mathématique 292(5): 307-310.
PUB | WoS
 

Filter und Suchbegriffe

issn=0764-4442

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung